# SDR GNMA20140623001

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N425RM
- Make and model: Cessna 425
- Aircraft serial: 0180
- Aircraft time: 6,918 hours, 3,458 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 99101543
- Part serial: 2521
- Condition: Activated
- Location: Landing Gear
- Part time: 6,918 hours, 3,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT HOME BASE & PILOT ATTEMPTED TO RETRACT LG AFTER TAKEOFF & DID NOT GET LG UP  & LOCKED INDICATION.  PILOT ATTEMPTED TO CYCLE LG & WAS UNABLE TO CYCLE GEAR TO THE UP & LOCKED POSITION.  PILOT ENSURED LG WAS DOWN & LOCKED & LANDED BACK AT HOME BASE.  AFTER TROUBLESHOOTING THE LG SYS, THE EMER NITROGEN BLOW DOWN SYS SHOWED TO BE ACTIVATED.  THE NITROGEN BLOW DOWN BOTTLE VLV MAY HAVE BLEED DOWN INTERNALLY CAUSING BACK PRESS ON THE LG SYS.  LG SYS WAS BLEED OF NITROGEN & ALL OPERATIONAL CHECKS WERE GOOD.
